1. How to submit my research paper? What’s the process of publication of my paper?
The journal receives submitted manuscripts via email only. Please submit your research paper in .doc or .pdf format to the submission email: joace@ejournal.net.
2.Can I submit an abstract?
The journal publishes full research papers. So only full paper submission...[Read More]

Linear Quadratic Optimal Control Problem of Stochastic Switching Systems

Charkaz A. Aghayeva
Department of Industrial Engineering, Anadolu University, Eskisehir, Turkey
ANAS/Institute of Control Systems, Baku, Azerbaijan
Abstract—Switched systems have numerous applications in control of real systems as mechanical systems, automotive industry, aircraft and air traffic control, switching power converters, and many other fields. Optimal control problems of switching systems require the decision of both the optimal solutions and switching sequences. The stochastic optimal control problem of linear switching systems with quadratic cost function is investigated. The contribution of this paper is to present a necessary and sufficient condition of optimality for considered switching systems.

Index Terms—condition of optimality, quadratic function, optimal control, switching system

Cite: Charkaz A. Aghayeva, "Linear Quadratic Optimal Control Problem of Stochastic Switching Systems," Jounal of Automation and Control Engineering, Vol. 4, No. 6, pp. 405-408, December, 2016. doi: 10.18178/joace.4.6.405-408
Copyright © 2013-2016 Journal of Automation and Control Engineering, All Rights Reserved
E-mail: joace@ejournal.net